# SDR AALA20010417

- Difficulty date: March 6, 2001
- Submitted: April 10, 2001
- Operation: Air carrier
- Aircraft: N572AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49458
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SUBFLOOR AT APPROX STATION 188 UNDER FLOORBOARD SUPPORT ANGLE AT FORWARD ENTRY DOOR.  INSTALLED DOUBLER PER AARD 53-00-00-02 AND SRM 53-01 FIG 4 SHEET 3.  (M)
